# SDR YENA20091229188

- Difficulty date: December 26, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- Aircraft time: 23,620 hours, 8,246 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Part number: 44018003
- Part serial: 6036
- Condition: Odor
- Location: Ac Pack
- Part time: 2,997 hours, 1,073 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 40 TPA-JFK IN DESCENT WHILE PASSING THROUGH THE CLOUDS A BURNING ODOR WAS DETECTED STRONGLY IN THE CABIN AND LIGHTLY IN THE COCKPIT.  NO VISIBLE SMOKE OZONE LIKE ODOR.  REMOVED AND REPLACED 1 & 2 PACK OZONE FILTERS PER AMM 21-51-41-04.  NOTE: P/N AND S/N FOR 2ND OZONE FILTER.
